FREE SHIPPING $35+

Sudafed Sinus Advance
With Ibuprofen 40 Non-Drowsy Caplets
Sudafed Sinus Advance is Ibuprofen and Pseudoephedrine Hydrochloride Caplets. This fast-acting formula provides effective relief of the following sypmtoms:
  • Stuffy nose
  • Sinus congestion
  • Sinus pain & pressure
  • Sore throat pain
  • Headache/Sinus headache
  • Fever
  • Body aches

Dosage: Adults/Children 12 years and over take 1 or 2 caplets every 4 hours as needed. Do not exceed 6 caplets in 24 hours. Children under 12 years use only as directed by a doctor.

Each Caplet Contains:

  • Ibuprofen ... 200 mg (Analgesic)
  • Pseudoephedrine Hydrochloride ... 30 mg (Decongestant)
Non-medicinal Ingredients: Calcium stearate, candelilla wax, croscarmellose sodium,
hydroxypropyl methylcellulose, microcrystalline cellulose, parabens, povidone, pregelatinized starch, propylene glycol, sodium lauryl sulfate, stearic acid, titanium dioxide.

CAUTION: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 years unless a doctor tells you to. Do not take this product if you are also taking acetylsalicylic acid (ASA) or if allergic to ASA, ibuprofen, or other salicylates or anti-inflammatory drugs, or any of SUDAFED® Sinus Advance’s ingredients. Talk to a doctor before using this product if you have peptic ulcers, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, glaucoma, or difficulty urinating due to enlargement of the prostate gland or are taking any other drug. Talk to a doctor before using this product if you are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if your symptoms have not improved in 5 days or if you also have a fever. It is hazardous to take more than the maximum recommended dose unless a doctor tells you to. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness or any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptoms develop while taking this product, discontinue use immediately and contact a doctor. In case of accidental overdose contact a doctor or Poison Control Centre immediately, even if there are no symptoms. Do not use if blister unit is broken. Store between 15 °C and 25 °C. Protect from light. Keep dry.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Sudafed Products

next Prev
Customer Reviews 4/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Barb: more than a year ago

Best product I've found to open up the sinuses

Page  1